MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a peripheral therapeutic procedure, an altatrack catheter was loaded over an.035" altatrack guidewire used in a complex fevar procedure in the abdominal aorta plus side branches.During navigation of the right renal artery, a dissection occurred, and a significant decrease in blood flow to the upper and middle portion of the right kidney was observed.To treat the dissection, a bare metal stent was implanted distal to the covered stent with improved blood flow.The patient was discharged as expected, 3 days post-procedure.The physician confirmed that the dissection was related to the guidewire.This adverse event is being submitted because the altatrack guidewire caused a dissection, and required stent placement.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Report source: study name - learn registry.The altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key16524215
Report Number3003768277-2023-10501
Device Sequence Number2415399
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)231020(10)7276925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2023
Report Date (Section F) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Model Number884838070974
Device Catalogue Number432207013481
Device Lot Number7276925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2023
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer03/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE: 14F DRYSEAL FLEX INTRODUCER SHEATH.; MEDTRONIC: 7F TOURGUIDE STEERABLE SHEATH.; PHILIPS: 5.5F ALTATRACK BRN CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/10/2023